# SDR CA990416052

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-46B
- Engine: Cfmint CFM563C1
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK-AROUND, FOUND RT NOSE WHEEL OUT OF ALIGNMENT.  FOUND OUTER BEARING BROKEN.   BOTH NOSE WHEELS REPLACED.
